# SDR R61A2024041900180

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 40,216 hours, 30,668 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Multiple Fail
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, NUMEROUS EICAS MESSAGES INCLUDING LG LEVER DISAG, LG 100W SYS FAIL, PRESN MAN FAIL, PRESET AND FAIL, AHS 1 FAIL, SPOILER FAULT.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. PERFORMED POWER RESET.
